# SDR DALA2019121817411

- Difficulty date: December 11, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 58,099 hours, 5,016 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 1397351) DURING HFEC OPEN HOLE INSPECTION ON LHW LE I/B SLAT NO.7 OUTER SKIN FASTENER HOLES, 02EA HOLES FOUND WITH CRACK INDICATION ON THE SKIN SIDE AT LOC ISS 196 AS MARKED. CORRECTIVE ACTION: REPAIRED AS PER B777-200 SRM 57-43-01-2R-15.
